American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information   
View Article: PDF

[2] Andrei Martínez-Finkelshtein, Evgenii A. Rakhmanov and Sergey P. Suetin. Heine, Hilbert, Pad\'{e}, Riemann, and Stieltjes: John Nuttall's work 25 years later. Contemporary Mathematics 578 (2012) 165-193.
Book volume table of contents   
View Article: PDF

[3] S. Kouchekian and V. A. Prokhorov. On estimates for the ratio of errors in best rational approximation of analytic functions. Trans. Amer. Math. Soc. 361 (2009) 2649-2663. MR 2471933.
Abstract, references, and article information   
View Article: PDF

[4] A. A. Pekarskii. Bernstein-type inequalities for the derivatives of rational functions in $L_{p}$-spaces, $0<p<1$, on Lavrent{'}ev curves. St. Petersburg Math. J. 16 (2005) 541-560. MR 2083568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Kyriazis and P. Petrushev. New bases for Triebel-Lizorkin and Besov spaces. Trans. Amer. Math. Soc. 354 (2002) 749-776. MR 1862566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. S. Lubinsky. Sharp estimates for the maximum over minimum modulus of rational functions. Proc. Amer. Math. Soc. 129 (2001) 3519-3529. MR 1860483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sam Northshield. On iterates of Möbius transformations on fields. Math. Comp. 70 (2001) 1305-1310. MR 1710202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jieqing Tan and Shuo Tang. Bivariate composite vector valued rational interpolation. Math. Comp. 69 (2000) 1521-1532. MR 1665971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard Baltensperger, Jean-Paul Berrut and Benjamin Noël. Exponential convergence of a linear rational interpolant between transformed Chebyshev points. Math. Comp. 68 (1999) 1109-1120. MR 1642809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mircea Martin. Higher-dimensional Ahlfors-Beurling type inequalities in Clifford analysis. Proc. Amer. Math. Soc. 126 (1998) 2863-2871. MR 1451820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Li Ming Yang. Uniform rational approximation . Proc. Amer. Math. Soc. 123 (1995) 201-206. MR 1242112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. P. Zhou. On the M\"untz rational approximation rate . Proc. Amer. Math. Soc. 121 (1994) 179-183. MR 1204388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Bultheel, P. González-Vera, E. Hendriksen and O. Njåstad. Asymptotics for orthogonal rational functions . Trans. Amer. Math. Soc. 346 (1994) 307-329. MR 1272674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Herbert Stahl. Best uniform rational approximation of $x^\alpha$ on $[0,1]$ . Bull. Amer. Math. Soc. 28 (1993) 116-122. MR 1168517.
Abstract, references, and article information   
View Article: PDF

[15] Daniel Wulbert. Complex approximation of real functions by reciprocals of polynomials . Trans. Amer. Math. Soc. 316 (1989) 635-652. MR 967318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. B. Borwein, A. Kroó, R. Grothmann and E. B. Saff. The density of alternation points in rational approximation . Proc. Amer. Math. Soc. 105 (1989) 881-888. MR 948147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Arden Ruttan and Richard S. Varga. A unified theory for real vs.\ complex rational Chebyshev approximation on an interval . Trans. Amer. Math. Soc. 312 (1989) 681-697. MR 948196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ronald A. DeVore. Approximation by rational functions . Proc. Amer. Math. Soc. 98 (1986) 601-604. MR 861758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gerhard Gierz and Boris Shekhtman. On approximation by rationals from a hyperplane . Proc. Amer. Math. Soc. 96 (1986) 452-454. MR 822438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Claus Schneider and Wilhelm Werner. Some new aspects of rational interpolation . Math. Comp. 47 (1986) 285-299. MR 842136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ronald A. DeVore and Xiang Ming Yu. Multivariate rational approximation . Trans. Amer. Math. Soc. 293 (1986) 161-169. MR 814918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. L. Levin and D. S. Lubinsky. Best rational approximations of entire functions whose Maclaurin series coefficients decrease rapidly and smoothly . Trans. Amer. Math. Soc. 293 (1986) 533-545. MR 816308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. Underhill. Some asymptotic properties of Pad\'e approximants to $e\sp {-x}$ . Math. Comp. 47 (1986) 253-263. MR 842133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Frank Stenger. Explicit, nearly optimal, linear rational approximation with preassigned poles . Math. Comp. 47 (1986) 225-252. MR 842132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] You Gun Huang and Jack Williams. A note on an algorithm for interpolating rationals . Math. Comp. 42 (1984) 111-113. MR 725987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Martin H. Gutknecht and Lloyd N. Trefethen. Real and complex Chebyshev approximation on the unit disk and interval. Bull. Amer. Math. Soc. 8 (1983) 455-458. MR 693961.
Abstract, references, and article information   
View Article: PDF

[27] A. Iserles and S. P. Nørsett. Frequency fitting of rational approximations to the exponential functions . Math. Comp. 40 (1983) 547-559. MR 689470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. W. Ellacott. A note on a problem of Saff and Varga concerning the degree of complex rational approximation to real valued functions. Bull. Amer. Math. Soc. 6 (1982) 218-220. MR 640950.
Abstract, references, and article information   
View Article: PDF

[29] Géza Németh and Magda Zimányi. Polynomial type Pad\'e approximants . Math. Comp. 38 (1982) 553-565. MR 645671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. M. Lee and F. D. K. Roberts. Corrigenda: ``A comparison of algorithms for rational $l\sb{\infty }$\ approximation'' (Math. Comp. {\bf 27} (1973), 111--121) . Math. Comp. 33 (1979) 847. MR 521302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2